# SDR SWIA202163303

- Difficulty date: October 25, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD LOWER PAN IS CORRODED ON INNER SURFACE.   (C CHECK RO 12/28/2021)   -REMOVED AND REPLACED SERVICE DOOR FWD LOWER PAN IAW CRJ 200 SRM 51-42-06 AND 51-42-21. COMPLIED WITH TASK CARD 51-900-1003 AND ATTACHED COMPLETED FORM M-337. NO WEIGHT CHANGE.
